# SDR GLBA20100615F

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 30,448 hours, 38,701 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 1148100261
- Condition: Failed
- Location: Lt Mlg
- Part time: 21,154 hours, 25,908 cycles
- Component: Drag Brace
- Component part number: 1148100231
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIG EVENT - UPON LANDING IN "DEN" THE LEFT HAND MAIN LANDING GEAR COLLAPSED CAUSING SIGNIFICANT DAMAGE TO THE LEFT MAIN LANDING GEAR AND ASSOCIATED SPAR AREA.  IT HAS BEEN ISOLATED AT THIS TIME TO A FAILURE OF THE UPPER DRAG BRACE "A" ARM ASSEMBLY LUGS WHICH BROKE CAUSING THE GEAR TO PARTIALLY COLLAPSE.  MX REPLACED THE LT DRAG BRACE ASSY IAW TC 1900-3210.02, OPS CHECK OK.
